# SDR CA970401008

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- System (JASC): 2810 · Fuel Storage
- Part: Filler Tube
- Condition: Cracked
- Location: Rt Wing Outb
- Part time: 1,400 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL AMOUNT OF FUEL STAIN NOTED AT INBOARD LOWER TRAILING EDGE OF RIGHT HAND WING.  USUALLY OCCURRED AFTER FILLING TANK.  INSPECTION FOUND A CRACK IN THE WELD AT THE FILLER TUBE.
